| Model Number |
FIBERLOCK SUSPENSION SYSTEM |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/18/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On 7/24/2023, it was reported by a sales representative via email that an ar-8988-cp fiberlock suspension system was missing the threaded drill guide.This was discovered during a procedure on (b)(6) 2023.Additional information received on 8/1/2023: this was discovered during a cmc arthroplasty suture anchor suspensionplasty.The case was completed using another ar-8988-cp fiberlock suspension system.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Correction, h1 to n/a.Arthrex previously submitted this event as a reportable malfunction out of an abundance of caution.Upon further review and evaluation of associated risk documentation, it has been determined that this event does not meet the criteria of a reportable event under 21 cfr 803.